I was taking on average 3-3.5 5/325 percs everyday for about a year. Very recently I tried tapering down to as low as I could go...but I got to about 2.5 a day...and couldn't go any lower. I got sick of this and I so just stopped taking them Monday. It has been three days and I have not felt much in terms of withdrawal symptoms. The first two days were definitely uncomfortable...but that was about it. I have had some serious sleeping issues as well (restless...can't stop moving) but it has been nothing..overwhelming. I guess I am surprised..I expected a lot worse...after three days should I expect things to get worse..or are they just as they appear?
hi and welcome to mh. that might be as bad as it gets for you.your taper probably helped also. everyones detox is different, you could be one of the blessed ones. good for you.. some people wait for it to be real bad and it never comes.just take each day as it comes. thank the LORD.
to help with the sleeping you can get some natural over the counter supplements.
i use alteril and sleep by nature made. the main ingredients are melatonin and valerian root and other extracts.
congrats on your getting free from the ball and chain.
sending prayers and hugs
You should be feeling better daily now. Make sure to keep drinking plenty of fluids. Exercise is good also. We have to get our natural endorphins working again. Keep us posted on how you are doing~~~sara
Thank for the kind words! It helps to have a community to talk about this sort of stuff. I have noticed today stronger pains in the stomach...but I believe that is just it readjusting to normalcy. I have been going to the gym as much as I can also and moving around as much as possible. I wish I could say I have been drinking plenty of fluids..but I have only been drinking normal amounts. I thank you for that bit of advice because that is something I knew about but, well, just forgot about.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.